Calabi-Yau manifolds and sporadic groups

A few years ago a connection between the elliptic genus of the K3 manifold and the largest Mathieu group M24 was proposed. We study the elliptic genera for Calabi-Yau manifolds of larger dimensions and discuss potential connections between the expansion coefficients of these elliptic genera and spor...

Full description

Bibliographic Details
Published in:Journal of High Energy Physics, Vol. 2018, No. 2 (2018), p. 1-35
Main Author: Banlaki, Andreas
Other Involved Persons: Chowdhury, Abhishek ; Kidambi, Abhiram ; Schimpf, Maria ; Skarke, Harald ; Wrase, Timm
Format: electronic Article
Language:English
ISSN:1029-8479
Item Description:Open Access
A r X iv e P rint:1711.09698
Physical Description:Online-Ressource
DOI:10.1007/JHEP02(2018)129
Subjects:
QR Code: Show QR Code